# SDR CA970922001

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CF680C2B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Engine
- Part time: 25,653 hours
- Stage of operation: TO
- Nature of condition: J, T
- Precautionary procedure: C, F, D

## Discrepancy

(CAN) NR 1 ENG FAILED DURING TAKEOFF ROLL AT APPROACH AT APPROX 20 KNOTS.  COMPRESSOR FAILED AND CAUSED DAMAGE TO THE REVERSER HALVES, FAN COWL, INBD AILERON AND FUSELAGE.  AILERON HAS TWO SMALL HOLES AND FUSELAGE HAS ONE HOLE 1.5 INCHES IN DIAMETER.  REPAIRED.  PART TC:  4,744.
